# SDR SWAA2022032599424

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BTW BS380 AND BS400 AT BL0 AT PASSENGER CABIN (1 EA) / REPLACED ANGLE FLOOR STRUCTURE LOCATED. BETWEEN BS380 AND BS400 BL0 AT_PASSENGER CABIN (1E/A) IAW B737-700 SRM 51-40-02 AND DWG 143A5400
